# SDR CALA2013102492343

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 91,770 hours, 14,601 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM CORRODED UPPER SURFACE BS 1562, LBL 11- LBL 13.  REPAIRED FLOOR BEAM IAW SRM 53-00-51 REPAIR 2 FIG 201.
